# SDR TRBA20130115001

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,391 hours, 39,327 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED AFTER TAKEOFF,  WERE UNABLE TO BRING LANDING GEAR UP.  UNABLE TO MOVE GEAR HANDLE FROM DOWN POSITION.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R RT MLG UPPER HARNESS IAW CMM 32-18-39 AND PERFORMED LANDING GEAR HANDLE OPS TEST IAW JIC 32-31-81 RAI 10000 STEPS 005, 006 & 007.  THE SYS CHECKED OK.  ACFT RETURNED TO SERVICE.
